# SDR DJFA2011022

- Difficulty date: June 13, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N442FL
- Make and model: Beech 400A
- Aircraft serial: RK334
- Aircraft time: 7,671 hours, 6,452 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 45A341419
- Condition: Cracked
- Location: Zone 200
- Part time: 7,671 hours, 6,452 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  INSPECTION, MAINTENANCE TECHNICIANS FOUND THE BLEED AIR TUBE SUPPORT BRACKET ATTACHED TO FRAME 329.9 PULLED AWAY AND DAMAGED THE FRAME.  THE FASTENERS WERE PULLED THROUGH THE FRAME AND THE FRAME CRACKED AT THE FASTENER HOLES.  THE FRAME WAS REPAIRED IN ACCORDANCE WITH APPROVED TECHNICAL DATA.
